# SDR AALA2020081189001

- Difficulty date: August 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 22,619 hours, 8,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - R4 DOOR SLIDE, LOW PRESSURE INDICATION ON FLIGHT ATTENDANT CONTROL PANEL.  SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
